# SDR UHLA2011102800360

- Difficulty date: October 28, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 17,908 hours, 11,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION POTABLE WATER BOX FWD AND AFT RETAINER, DOUBLERS CORRODED FR85-86.  REMOVED FWD AND AFT RETAINER DOUBLERS ON POTABLE WATER BOX, REPLACED IAW EMB 170 SRM 51-43-02.
